Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what causes LEAST weight gain??? iowamoo

Posted by Tomatheus on October 4, 2014, at 18:48:35

In reply to Re: what causes LEAST weight gain???, posted by iowamoo on October 4, 2014, at 17:47:51

Iowamoo,

See below for my responses to different parts of your message...

> So in light of the metformin helping with weight loss I see no need to change meds do you?

Based on what you've written here, with it sounding like you're at least more or less satisfied with the effects that your medications are having, I wouldn't see the need to ask about any medication changes at this point. I would, of course, recommend that you continue to make your prescribing doctor aware of any significant mood-related events and/or any mood changes that you might experience as time goes by.

> I have a history of seizures so I have to be careful what I take.

In that case, you would probably want to avoid the Wellbutrin (bupropion) that I mentioned in my previous post. From what I've read, Wellbutrin raises the risk of experiencing seizures in a dose-dependent manner, and drugs.com states that individuals who've experienced seizures should not take the medication.

At any rate, the weight loss that you mentioned is certainly good news, and I hope that you'll keep getting good results from the medications that you're taking.

Tomatheus


Has an affective psychosis with strong chronic fatigue symptoms

Taking Abilify & vitamins B3, C, & D3


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:1071805
URL: http://www.dr-bob.org/babble/20140914/msgs/1071850.html